# SDR DALA2025062004635

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 CORROSION ON SEAT TRACK STA 366 TO STA 373 AND RBL 24 AT PASSENGER COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00441 CORROSION LEVEL 2: SEAT TRACK STA 366 TO STA 373 AND RBL 24 WAS REPLACED PER B757-200 SRM 51-40-02. (1033965)
